Probabilistic multi-valued contractions and decomposable measures

Olga Hadžić, Endre Pap

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

A general fixed point theorem for a multi-valued probabilistic q-contraction f: S → 2 S is proved, where (S, F, T) is a complete Menger space and F satisfies a growth condition which is connected with the countable extension of a t-norm T. As a corollary a generalization of Tardiff's result 27 is obtained. A random fixed point result is proved, where a measure space related to decomposable measure is used.

Original languageEnglish
Pages (from-to)59-74
Number of pages16
JournalInternational Journal of Uncertainty, Fuzziness and Knowlege-Based Systems
Volume10
Issue numberSUPPL.
DOIs
Publication statusPublished - Dec 2002

Keywords

  • Probabilistic metric space
  • Probabilistic q-contraction
  • Triangular norm

ASJC Scopus subject areas

  • Software
  • Control and Systems Engineering
  • Information Systems
  • Artificial Intelligence

Cite this